# SDR MALA975879

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2317
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE BACK LAVATORY SMOKE DETECTOR WILL NOT TEST.  MAINTENANCE DEFERRED SMOKE DETECTOR, UPON CLEARING DEFERRAL MAINTENANCE TESTED SYSTEM AND COULD NOT DUPLICATE WRITE UP.  OPS CHECK GOOD.
